# SDR NACA20060005

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,118 hours
- Engine: Pwa R2800*
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: N88A92
- Part serial: 6560276
- Condition: Leaking
- Part time: 1,937 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SUSPECT CABIN HEATER EXHAUST FUMES IN COCKPIT.REPLACED CABIN HEATER ASSEMBLY.  LEAK AND OP CHECKED GOOD. REF: NAC MM. SEC. VII. PAGE 81 AND 82.
